# SDR 2020FA0000540

- Difficulty date: August 3, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N332AR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20332
- Aircraft time: 1,759 hours, 1,063 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: A55P4
- Condition: Worn
- Location: Bleed Loop
- Part time: 1,759 hours, 1,063 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS BLEED LOOP FAULT.  UPON FURTHER INSPECTION SENT MDC DOWNLOAD OFF TO BOMBARDIER, WAS INFORMED TO LOOK AT BLEED LOOP MT118 AND FOUND HIGH CONTINUITY BETWEEN CONNECTOR AND JUNCTION.  REMOVED AND REPLACED CONNECTOR INSULATOR, AFTER INSULATOR WAS REPLACED CONNECTOR CONTINUITY OPERATIONS CHECKED GOOD AND AIRCRAFT WAS OK FOR RETURN TO SERVICE.
